Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 226, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Sep 8, 2018, 12:32 PM EDT for 4 counties in Indiana. It took effect at Sep 9, 2018, 5:03 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2018, 12:32 PM EDT (16:32 UTC)
- In effect from
- Sep 9, 2018, 5:03 AM EDT
- Expired
- Sep 10, 2018, 2:42 AM EDT
- In force
- 22 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fall Creek (IN) near Fortville (FCFI3). The gauge peaked at 6.61 ft at Sep 10, 2018, 2:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03351500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Sep 8, 10:29 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 8, 10:29 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1029 AM EDT Sat Sep 8 2018 .UPDATE... The NEAR TERM and AVIATION Sections have been updated below. && .SYNOPSIS... Issued at 352 AM EDT Sat Sep 8 2018 Flooding rains are expected to impact central Indiana for the next couple of days, with dangerous flash flooding possible. After that dry weather and cooler temperatures are expected, but longer range solutions show warmth headed back to the area in the extended. && .NEAR TERM /Rest of Today/... Issued at 1029 AM EDT Sat Sep 8 2018 Rain continues across central Indiana this morning with the remnants of Gordon beginning to expand into the region and interact with the remnant boundary. Most of the heavier rain has been south of I-70 so far this morning but most everyone is getting wet. 14Z temperatures were in the 60s. Really not much to change in the current forecast. With the arrival of the Gordon remnants into the afternoon...expect rainfall rates to really ramp up over the next few hours over much of the area. Primary focus for heaviest rainfall will be near and south of I-70 but as mentioned above...all of central Indiana will be impacted through tonight. Multiple factors continue to support potential for widespread and excessive rainfall amounts... including a rich tropical moisture fetch with precip water values in excess of 2 inches...exceptionally high freezing levels that support warm rain processes and very efficient rainfall and strong low level forcing. 100 pops will continue through tonight. To this point...heavier rainfall amounts have been isolated enough over south central indiana to carry Flood Advisories. That being said...greater concern that the more widespread and heavier rainfall rates will support the need for warnings in some areas as the day goes on. Will continue to monitor. Only adjustments were to nudge high temps down a couple degrees and bump winds up later today. Expect little to no movement to temps from current readings. Zone and grid updates out. && .SHORT TERM /Sunday through Monday night/... Issued at 352 AM EDT Sat Sep 8 2018 Forecast focus is on timing out the end of the heavy rainfall potential. Models are in fairly good agreement that heavy rain will continue over much of the area into Sunday morning. Some models indicate this potential lasts through Sunday, while other runs indicate some potential for the system to eject a bit faster with only some light to moderate rain for Sunday afternoon and even that could be restricted to mainly the eastern half of the area. Think most of the area will see rain Sunday morning, with all but the far western counties having rain continue into Sunday afternoon, although by that point it should be diminishing. Carried small pops in the eastern counties then through Monday with some uncertainty regarding the timing of a kicker wave to boot the system out of the area. Temperatures should be fairly cool through the short term with all of the rain chances and overall cloudy skies. && .LONG TERM /Tuesday through Saturday/... Issued at 308 AM EDT Sat Sep 8 2018 Models agree that high pressure will keep it a mostly or all dry long term as Florence takes aim at the southeast coast. Below normal temperatures with mostly highs in the middle and upper 70s are expected through Wednesday before temperatures return to normal with highs in the lower and middle 80s for late week and next weekend. && .AVIATION /Discussion for 081500Z TAF Issuance/... Issued at 1029 AM Sat Sep 8 2018 Little change to terminals as significant impacts continue all day with sub-IFR conditions. 12Z discussion follows. Good confidence Gordon will bring poor flying conditions to the terminals along with occasional heavy rain through the period. Confidence is not great on timing, but flying conditions will fluctuate from MVFR to IFR. Would also not rule out thunder, but chances too low to include in any terminal. Northeast winds 10 to 15 knots will gust to 21 to 25 knots after 16z. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...CP NEAR TERM...Ryan SHORT TERM...CP LONG TERM...MK AVIATION...MK/Ryan
Hazardous weather outlook, Sep 8, 3:41 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 341 AM EDT Sat Sep 8 2018 INZ021-028>031-035>049-051>057-060>065-067>072-091000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 341 AM EDT Sat Sep 8 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Widespread showers and a few thunderstorms are expected. Hazards: Heavy rain, flash flooding, and cloud to ground lightning. Timing: Through tonight. Discussion: A stationary front and the tropical remnants of Gordon will produce widespread showers and a few thunderstorms through tonight. Heavy rain and flash flooding are a concern. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Heavy rainfall will remain a concern over east central Indiana through early afternoon Sunday. Flash flooding will be possible. River flooding will also develop along most central Indiana rivers by Sunday or early next week. Significant flooding will be possible. A few lightning strikes are possible through early afternoon Sunday. Discussion: A stationary front combined and the remnants of Gordon will bring widespread showers to central Indiana through Sunday. After that, high pressure will provide dry and warmer weather. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any observed flooding through the weekend. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Sep 8, 8:33 AM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 AM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN 2 NNE BLOOMINGDALE 39.86N 87.23W
09/08/2018 M3.78 INCH PARKE IN PUBLIC
&&
MRDLocal storm report, Sep 8, 9:07 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
907 AM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HEAVY RAIN 2 SW PURDUE UNIVERSITY 40.41N 86.94W
09/08/2018 M1.17 INCH TIPPECANOE IN ASOS
ASOS STATION LAF, PURDUE UNIVERSITY AIRPORT.
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0753 AM HEAVY RAIN 3 ESE FAIRLAND 39.58N 85.80W
09/08/2018 M2.87 INCH SHELBY IN ASOS
ASOS STATION GEZ, SHELBYVILLE MUNICIPAL
AIRPORT. THE DURATION OF THE HEAVY RAIN
EVENT WAS 24 HOURS.
0753 AM HEAVY RAIN 1 SSE EAGLE CREEK RESER 39.83N 86.29W
09/08/2018 M2.48 INCH MARION IN ASOS
ASOS STATION EYE, EAGLE CREEK AIRPARK
AIRPORT. THE DURATION OF THE HEAVY RAIN
EVENT WAS 24 HOURS.
0753 AM HEAVY RAIN 4 SW SEELYVILLE 39.45N 87.31W
09/08/2018 M1.14 INCH VIGO IN ASOS
ASOS STATION HUF, HULMAN REGIONAL AIRPORT.
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0753 AM HEAVY RAIN 3 SW WHITEHALL 39.14N 86.62W
09/08/2018 M1.07 INCH MONROE IN ASOS
ASOS STATION BMG, MONROE COUNTY AIRPORT. THE
DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0753 AM HEAVY RAIN 2 SW ROYERTON 40.24N 85.40W
09/08/2018 M3.76 INCH DELAWARE IN ASOS
ASOS STATION MIE, DELAWARE COUNTY-JOHNSON
FIELD AIRPORT. THE DURATION OF THE HEAVY
RAIN EVENT WAS 24 HOURS.
0755 AM HEAVY RAIN 6 NNE ZIONSVILLE 40.03N 86.25W
09/08/2018 M3.08 INCH BOONE IN AWOS
AWOS STATION TYQ, INDIANAPOLIS TERRY
AIRPORT. THE DURATION OF THE HEAVY RAIN
EVENT WAS 24 HOURS.
&&Local storm report, Sep 8, 9:17 AM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
917 AM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 2 WSW ROCKVILLE 39.75N 87.27W
09/07/2018 M2.45 INCH PARKE IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0530 AM HEAVY RAIN 5 W ATLANTA 40.22N 86.12W
09/08/2018 M1.67 INCH HAMILTON IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0600 AM HEAVY RAIN FLORA 40.54N 86.52W
09/08/2018 M1.68 INCH CARROLL IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 SW WILLIAMS 38.77N 86.68W
09/08/2018 M1.67 INCH MARTIN IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 E VINCENNES 38.68N 87.46W
09/08/2018 M2.43 INCH KNOX IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 SE RIDGEVILLE 40.26N 85.00W
09/08/2018 M1.78 INCH RANDOLPH IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 1 SE PENCE 40.35N 87.50W
09/08/2018 M1.71 INCH WARREN IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 NE GREENSBORO 39.90N 85.43W
09/08/2018 M2.04 INCH HENRY IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 1 WSW MORRISTOWN 39.67N 85.72W
09/08/2018 M2.13 INCH SHELBY IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN LEBANON 40.05N 86.48W
09/08/2018 M3.68 INCH BOONE IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 NE SHARPSVILLE 40.42N 86.05W
09/08/2018 M2.25 INCH HOWARD IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 1 NNW NEW MARKET 39.97N 86.93W
09/08/2018 M4.18 INCH MONTGOMERY IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 S COLUMBUS 39.17N 85.92W
09/08/2018 M1.52 INCH BARTHOLOMEW IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0735 AM HEAVY RAIN 1 S GESSIE 40.07N 87.50W
09/08/2018 M2.92 INCH VERMILLION IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0740 AM HEAVY RAIN WILLIAMS 38.80N 86.65W
09/08/2018 M1.53 INCH LAWRENCE IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0745 AM HEAVY RAIN 1 SE NOBLESVILLE 40.05N 86.02W
09/08/2018 M2.98 INCH HAMILTON IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0805 AM HEAVY RAIN 1 ENE BROOKLYN 39.54N 86.36W
09/08/2018 M1.93 INCH MORGAN IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0519 AM HEAVY RAIN 1 ESE LEBANON 40.05N 86.46W
09/08/2018 M4.17 INCH BOONE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0600 AM HEAVY RAIN 1 NW AVON 39.77N 86.40W
09/08/2018 M2.87 INCH HENDRICKS IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0630 AM HEAVY RAIN 2 SSE NORA 39.89N 86.12W
09/08/2018 M2.15 INCH MARION IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0630 AM HEAVY RAIN 3 E BROAD RIPPLE 39.86N 86.08W
09/08/2018 M2.55 INCH MARION IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN PARKER CITY 40.19N 85.20W
09/08/2018 M3.41 INCH RANDOLPH IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 WSW WINCHESTER 40.16N 85.02W
09/08/2018 M3.47 INCH RANDOLPH IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN MODOC 40.05N 85.13W
09/08/2018 M4.72 INCH RANDOLPH IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 4 SSW ZIONSVILLE 39.91N 86.31W
09/08/2018 M3.15 INCH MARION IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 NNW WARREN PARK 39.81N 86.06W
09/08/2018 M3.55 INCH MARION IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 1 ESE COUNTRY CLUB HEIG 40.12N 85.67W
09/08/2018 M2.38 INCH MADISON IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 S ANDERSON 40.06N 85.69W
09/08/2018 M2.25 INCH MADISON IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 ESE ANDERSON 40.08N 85.65W
09/08/2018 M2.46 INCH MADISON IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 1 NE AVOCA 38.92N 86.53W
09/08/2018 M1.92 INCH LAWRENCE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 N BARGERSVILLE 39.57N 86.17W
09/08/2018 M2.41 INCH JOHNSON IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 W NEW CASTLE 39.92N 85.42W
09/08/2018 M2.43 INCH HENRY IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 NNW AVON 39.78N 86.39W
09/08/2018 M3.02 INCH HENDRICKS IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 NNE FISHERS 39.99N 86.01W
09/08/2018 M3.08 INCH HAMILTON IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 N MUNCIE 40.22N 85.40W
09/08/2018 M4.37 INCH DELAWARE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 1 W BALL STATE UNIVERSI 40.20N 85.44W
09/08/2018 M3.15 INCH DELAWARE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 S ALBANY 40.26N 85.23W
09/08/2018 M3.09 INCH DELAWARE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 1 NNE YORKTOWN 40.19N 85.47W
09/08/2018 M2.24 INCH DELAWARE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN BURLINGTON 40.48N 86.39W
09/08/2018 M2.29 INCH CARROLL IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 NE COLUMBUS 39.23N 85.88W
09/08/2018 M1.27 INCH BARTHOLOMEW IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 ENE WHITESTOWN 40.01N 86.29W
09/08/2018 M4.33 INCH BOONE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 E NEW ROSS 39.96N 86.68W
09/08/2018 M4.06 INCH BOONE IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0708 AM HEAVY RAIN LYNN 40.05N 84.95W
09/08/2018 M4.30 INCH RANDOLPH IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0730 AM HEAVY RAIN 2 SW SPEEDWAY 39.77N 86.28W
09/08/2018 M2.65 INCH MARION IN COCORAHS
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
&&Local storm report, Sep 8, 9:28 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 1 SW FISHERS 39.95N 86.03W
09/08/2018 M3.25 INCH HAMILTON IN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS. 4.25 INCHES TOTAL SINCE 4PM FRIDAY.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Shelby | 3 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 5 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 5 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 6 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Delaware, Madison | 3 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Hamilton, Madison | 4 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 3 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 6 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 9 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 10 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Gibson, Knox | 10 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Bartholomew | 4 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 49 hr |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 4 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Knox, Sullivan | 6 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Knox, Sullivan | 64 hr |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 8 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Howard | 37 hr |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Tippecanoe | 4 days |
| Sep 7, 9:39 PM EDT | River Flood Warning | IND | Clay, Greene | 64 hr |
| Sep 8, 8:05 AM EDT | Areal Flood Advisory | IND | Greene | 4 hr |
| Sep 8, 8:52 AM EDT | Areal Flood Advisory | IND | Lawrence, Monroe | 4 hr |
| Sep 8, 9:13 AM EDT | Areal Flood Advisory | IND | Clay, Owen | 4 hr |
| Sep 8, 10:44 AM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 11 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Hancock | 28 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 43 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Decatur | 28 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Putnam | 39 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Hendricks, Morgan | 37 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Boone, Marion | 38 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Marion | 34 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Delaware, Randolph | 43 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Clinton, Tippecanoe | 24 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Carroll, Howard | 28 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Marion | 43 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Owen | 24 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Johnson | 34 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Carroll | 39 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 64 hr |
| Sep 8, 12:32 PM EDT | River Flood Warning | IND | Knox | 3 days |
| Sep 8, 12:50 PM EDT | Flash Flood Warning | IND | Lawrence, Monroe | 6 hr |
| Sep 8, 12:52 PM EDT | Flash Flood Warning | IND | Clay, Owen | 6 hr |
| Sep 8, 6:46 PM EDT | Areal Flood Warning | IND | Brown, Clay, Lawrence, Monroe, Morgan, Owen | 9 hr |
Nearby
River Flood Warnings in Indiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.